| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a motor error alarm and failed battery test thrice without low battery alerts and it just shuts off.The customer stated they were able to clear the alarm and were able to complete the rewind process.Customer reported the drive support cap appeared normal.Customer reported displacement test passed and manual prime were successful and motor alarm did not recur.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.